# SDR AALA20100406TPA01

- Difficulty date: April 6, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 59,220 hours, 30,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P40010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CONTINUALLY REGARDLESS OF SWITCH POSITION ON THE FIRST HALF OF SEATS 3-15.  REPLACED AFT SEAT ROW EMERGENCY BATTERY PACK.  OPS CHECKED NORMAL.
